# SDR REXA201910231559

- Difficulty date: October 13, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: CN6252410205
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PARTS RACK: CRACK IN INNER BRACKET AT RH AFT CORE COWL. (MOT2)
"
"SUMMARY INNER BRACKET AT RH AFT CORE COWL. WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01                                                
"
